mental-health-icon

Getting irritation

Hello Doctor, My wife is getting easily irritation. She use to take some medication like lamitor OD 100mg, serta 50mg, meltofast. I just recently stopped all these medication and now she is getting irritation in most of the times. How can I stop the irritation. Please help me with this matter.
views-icons 79 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kavita Sagarkar
Psychiatrist 21 yrs exp Mumbai
Your wife seems to be suffering from some psychiatric condition.When and how long the medication was given is not clear. Stopping medication suddenly is not a solution. She needs to visit a Psychiatrist and address her problems. She can be helped with counseling too. 
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO